# SDR HNAA0600113

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 37,417 hours, 42,374 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING LANDING GEAR UP NOSE RED INDICATION AND MAIN GEAR DOOR AMBER INDICATION ILLUMINATED. VISUALLY CONFIRMED MAIN GEAR DOORS OPEN. CYCLED GEAR 1 TIME CONDITION STILL EXISTED.   CND.  REMOVED AND REPLACED LANDING GEAR SELECTOR PANEL IAW -8 M/M 32-30-05.  JACKED A/C AND SWUNG GEAR.  OPS CK GOOD,
